# SDR FOTR2019813832

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF GILLINER ATTACH ANGLE ON LT SIDE OF FUSELAGE AT TOP OF WINDOW LEVEL REVEALED DOUBLE DRILL HOLES IN FRAME AT FS 720D.  CUT DAMAGED AREA DIM. .800" X .800" AT STA 720D FAB NEW REPAIR PARTS 2EA ANGLES FROM 7075-0 PO 90010396 DIM. 13.2500" X 3". LOCATED AND DRILLED ON FRAME 720D IAW SRM 53-10-4 FIG 1, 51-30-5, & 51-30-6. PARTS HEAT TREATED TO 7075-T6 IAW FAS ENG REPORT 2-37153-801 REV 6. PARTS & AREA TREATED AND PRIMED IAW SRM 51-10-2 FRAME REPAIR INSTALLED AT FRAME 720D IAW SRM 53-10-4 FIG 1 & 51-30-2.
